# SDR AALA201612299014

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 46,968 hours, 27,032 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 42,601 hours, 23,709 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Condition: Faulted
- Location: Nr 2
- Part time: 42,601 hours, 23,709 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A BLEED COMPRESSOR FAULT ON THE NR 2 ENGINE, NO EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE AND  LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.  REPLACED THE NR 2 ENGINE AND ACCOMPLISHED SATISFACTORY OPS CHECK.
